# SDR AALA202104269058

- Difficulty date: April 24, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 61,793 hours, 30,187 cycles
- System (JASC): 2300 · Communications System
- Part: Control Box
- Part number: 3050560001
- Part serial: 30947
- Condition: Burned
- Location: Satcom
- Part time: 6,773 hours, 4,050 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SATELLITE CONTROL BOX ABOVE SEATS AT ROW 17 FOUND WITH ELECTRICAL BURNING EVIDENCE. REPLACED KANDU SATELLITE CONTROL BOX AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 44-25-15 AND 44-25-00. SEE AALA202104269059 FOR ASSOCIATED ISSUE.
